Publication detail

Note on the bilinear difference equation with a delay

STEVIČ, S. IRIČANIN, B. KOSMALA, W. ŠMARDA, Z.

Original Title

Note on the bilinear difference equation with a delay

English Title

Note on the bilinear difference equation with a delay

Type

journal article in Web of Science

Language

en

Original Abstract

The corresponding representation formula for the general solution to a general higher-order rational difference equation is established for the bilinear difference equation with a delay.

English abstract

The corresponding representation formula for the general solution to a general higher-order rational difference equation is established for the bilinear difference equation with a delay.

Keywords

bilinear difference equation; general solution

Released

29.11.2018

ISBN

1099-1476

Periodical

Mathematical Methods in the Applied Sciences

Year of study

41

Number

18

State

GB

Pages from

9349

Pages to

9360

Pages count

12

Documents

BibTex


@article{BUT151516,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Witold {Kosmala} and Zdeněk {Šmarda}",
  title="Note on the bilinear difference equation with a delay",
  annote="The corresponding representation formula for the general solution to a general higher-order rational difference equation is established  for the bilinear difference equation with a delay.",
  chapter="151516",
  doi="10.1002/mma.5293",
  howpublished="online",
  number="18",
  volume="41",
  year="2018",
  month="november",
  pages="9349--9360",
  type="journal article in Web of Science"
}